Couldn't find what you looking for?

TRY OUR SEARCH!

I am 32 years now and about 5 years ago i was suffering from a thin whitish discharge. went to a gyny and and he cleaned it. the process was VERY PAINFULL. now since i started using contraceptive pills, i am noticing a thick yellowish discharhe like cottage cheese. it doesnt smell but turns to itch at times. my GP said it cant be the contraceptive pills. i am scared to go back to that gyny due to the paid i went through with the 1st process. is this discharge normal or is there someting i can do to get it to stop.

Loading...

To answer your question. You should go back to your gyno or get a 2nd oppion. Not all discharge is bad and sometimes its just the vagina cleansing itself geting rid of toxins and "bad bacteria" and we have good bacteria that protects us from it... The discharge can be an over production of bacteria and since its yellow it may just be bacterial vagonosis. You can get this by having a chemical imbalance in your body, hormonal changes due to menopause ( not saying your going through menopause), and even unportexted sex ( and no its not considered an std). But before you decide not to go to the dr ask yourself 3 questions; is there any ordor present, do you experience pain during intercourse (if you are sexually active) or during urination, and are you having pain anywhere else like in your pelvic region? Or maybe it could be a UTI you never know until you go see a dr or go to a community clinic and get test done asap. I feel you on not wanting to feel the pain, but you dont want to make it worse if its something serious because then you can damage your insides and get Pelvic Inflammatory Disease (PID). I pray that all is well and that you go see a dr. Hope this helped.
Reply

Loading...

sounds like a yeast infection get some monistat 3 day and see how you feel
Reply

Loading...